# SDR TWAA9817201

- Difficulty date: October 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921TW
- Make and model: Doug DC-9-83
- Aircraft serial: 49101
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Condition: Discharged
- Location: Airstairs
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE AIR STAIR EMERGENCY LIGHTS WERE REPORTED DIM.  RECHARGED LIGHT SYSTEM SEVERAL HOURS.  CHECK-C 4-19-98 STL.
